MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent.It is reported that the device was unable to cross in the mid rca and the stent was damaged.
 
Additional Manufacturer Narrative
The physician intended to use a resolute integrity drug eluting stent in a patient's rca which was not very torturous with 90% stenosis.The device was inspected before use with no issues noted.The lesion was pre-dilated.Resistance was noted while advancing the device to the lesion.There was a previous dissection and occlusion and the physician was trying to cross this lesion with the resolute integrity stent.The physician did not complete the procedure as ran out of time due to use of too much flouro and contrast.The patient's current status is good and will be brought back for a repeat procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6759567
Report Number9612164-2017-00984
Device Sequence Number19225224
Product Code NIQ
UDI-Device Identifier00643169037175
UDI-Public00643169037175
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2018
Device Catalogue NumberRSINT30026UX
Device Lot Number0007894234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer08/02/2017
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight114